Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 44, Number 6, 2005

Favourites:
ADD
Favourites:
ADD

An extended Cheeger-Muller theorem for covering spaces
pp. 1093-1131(39)
Author: Zhang, W.

Favourites:
ADD

Embeddings in the 3/4 range
pp. 1133-1157(25)
Author: Munson, B. A.

Favourites:
ADD

The homotopy limit problem for two-primary algebraic K-theory
pp. 1159-1179(21)
Authors: Rosenschon, A.; Ostvaer, P. A.

Favourites:
ADD

A spectral sequence for string cohomology
pp. 1181-1212(32)
Authors: Bokstedt, M.; Ottosen, I.

Favourites:
ADD

Rational Formula Not Shown -equivariant elliptic cohomology
pp. 1213-1279(67)
Author: Greenlees, J. P.

Favourites:
ADD

On knot Floer homology and lens space surgeries
pp. 1281-1300(20)
Authors: Ozsvath, P.; Szabo, Z.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more